# SDR 96ZZZX5506

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N7159J
- Make and model: Bell 206L-3
- Aircraft serial: 51408
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Part number: A402AR
- Condition: Lens Cracked
- Location: Light
- Part time: 5,473 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS CRACKED IN HALF.  THE REFLECTOR FELL OUT.
